# SDR SWIA2021082060557

- Difficulty date: June 16, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 37,634 hours, 23,902 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON PAX DOOR FORMER AT FS 335.163 PART # 601R31902-15.     (C-CHECK RO 8/18/2021)    REMOVED AND REPLACED PAX DOOR FORMER AT FS335.163.  REF CRJ900 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N.  COMPLIED WITH TASK CARD 51-900-1002-SKY.  ALL CHECKS GOOD.  SEE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
